# SDR EIA2005230

- Difficulty date: October 8, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW NR 3 MAIN TANK MID SPAR WEB UPPER FASTENER HOLES (2 EA) CRACKED BETWEEN WS 614 AND WS 642.  REPAIRED DEFECTIVE CRACKED WEB PER SRM 57-1-06, FIG 5.
